Alert archive / Illinois / Special Weather Statements in 2021
Special Weather Statement, NWS Quad Cities, IA
NWS Quad Cities, IA issued this special weather statement at Jul 14, 2021, 1:13 PM CDT for 4 counties in Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2021, 1:13 PM CDT (18:13 UTC)
- Expired
- Jul 14, 2021, 1:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 89 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
791
WWUS83 KDVN 141813
SPSDVN
Special Weather Statement
National Weather Service Quad Cities IA/IL
113 PM CDT Wed Jul 14 2021
ILC015-085-161-177-195-IAC045-097-163-141845-
Rock Island-Whiteside-Jo
Daviess-Carroll-Stephenson-Jackson-Scott-Clinton-
113 PM CDT Wed Jul 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK
ISLAND...NORTHERN WHITESIDE...JO DAVIESS...CARROLL...STEPHENSON...
SOUTHEASTERN JACKSON...NORTHEASTERN SCOTT AND EASTERN CLINTON
COUNTIES UNTIL 145 PM CDT...
At 113 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Apple River to near Clinton.
Movement was east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Clinton, Freeport, Sterling, Rock Falls, Morrison, Mount Carroll,
DeWitt, Camanche, Fulton, Savanna, Lena, Stockton, Lanark, Warren,
Garden Plain, Milledgeville, Preston, Fairhaven, Albany and Hanover.
This includes Interstate 88 between mile markers 26 and 44.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4250 8943 4220 8951 4220 8969 4193 8969
4193 8963 4172 8963 4173 9055 4251 9032
TIME...MOT...LOC 1813Z 268DEG 29KT 4250 9004 4187 9026
$$
DCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 12:21 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 14, 12:21 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1221 PM CDT Wed Jul 14 2021 ...AVIATION UPDATE... .SYNOPSIS... Issued at 210 AM CDT Wed Jul 14 2021 All was quiet across eastern Iowa, northwest Illinois and far northeast Missouri early this morning. Other than an isolated rain shower over northwest Illinois, skies were largely clear to partly cloudy thanks to a weak ridge of high pressure overhead. Temperatures were warm thanks to renewed southerly flow, with temperatures as of this hour in the upper 60s to low 70s area wide. Off to the west, showers and storms were ongoing from South Dakota to Nebraska; fueled by a strong LLJ and shortwave centered over southeast Montana. Hints of a developing surface low were apparent on MSAS pressure fall maps across northeast Colorado. These features will all come together and impact our weather heading into the short term period. && .SHORT TERM...(Today through Thursday) ISSUED AT 210 AM CDT Wed Jul 14 2021 [Key Messages] *Threat for severe thunderstorms today and Thursday as cold front and shortwave slowly move through the area *All severe hazards possible including torrential rainfall which could produce flash flooding [Discussion] A busy short term period is expected across all of eastern Iowa, northwest Illinois, and far northeast Missouri. Showers and storms currently in place from South Dakota to Nebraska will work their way east, eventually finding their way to northeast Iowa, southeast Minnesota and southwest Wisconsin. These should be elevated for the majority of the duration as they feed off off a fairly potent and moisture filled eastward moving 30-40 kt LLJ. These storms are progged by the CAMs to reach that area during the midday hours (11am-2pm), and should have decent coverage to them as the LLJ is forecast to not lose too much strength despite the increasing daytime heating. Storms are likely to impact areas mainly along and north of the Hwy 20 corridor before eventually moving out of the area by the mid-afternoon. These could become strong as they move into an area untapped with some heating and become surface based, but this threat is likely to remain more into southwest Wisconsin. This activity should leave an outflow boundary behind across the area, which will be the focus for additional storm development during the late afternoon and evening. While clouds are expected to increase across the area thanks to the morning convection, they should not pose much of a hindrance to afternoon/evening development. This is due to the approaching shortwave in northwest flow aloft, with some pockets of CVA due to move into the area during this time frame. Forecast soundings show mid-level lapse rates steepening in response to the approaching shortwave, and when combined with added convergence from the remnant outflow boundary, approaching surface front and deepening surface low moving into Iowa this should be enough to induce late afternoon- evening storm development. Think where that outflow boundary sets up will be crucial to where severe weather is most favored across our area. As is typical in most of these situations, CAMs are not in good agreement on placement of the late afternoon/evening formation in the latest runs due to disagreements on handling of the morning MCS activity. But there are a couple of potential scenarios: 1) There is a signal in some CAMs that the outflow boundary sets up around the Hwy 20 to Hwy 30 corridor, in a zone that will be relatively uninterrupted by morning storms. If this were to hold, potential would be there w/ the increased convergence of discrete storms to start (latest runs of the HRRR showing this potential). Surface instability forecast to climb into 2000-3000 J/kg range with increasing shear due to the approaching shortwave and LLJ would favor all severe hazards to start. Eventually, developing storms would merge and pose more of a damaging wind and torrential rain threat into the evening hours as cold pool processes take over. 2) With the deepening low pressure to our west, there is an added option that the leftover outflow boundary gets shunted back north by strengthening southerly flow near to or just north of the Hwy 20 corridor. This would favor more discrete storms and the favored tornado/hail threat back into northern and northeast Iowa, with our area more likely to be impacted by damaging winds and torrential rain during the late evening. This is the scenario I'm leaning more towards with this package. Therefore, much of today's severe threat is deeply tied to the mesoscale and will likely undergo more changes as the morning progresses. As of early this morning, the Storm Prediction Center maintains a Level 3 (enhanced risk) for severe thunderstorms generally along and north of Hwy 30, with a Level 2 (slight risk) north of a line from Sigourney IA to Dixon IL. Eventually, the severe threat should wane overnight as precip transitions into a more typical MCS setup for the area. Activity should focus more on the convergence zone of the LLJ and southward moving cold front, which is forecast to reach the northwest CWA during the early morning Thursday. The threat will then turn to torrential rain, as the added convergence of the LLJ/front a moisture filled PWAT feed from the south focus on the area. There is good news and bad news. The good news, is that area FINALLY gets some needed rain. However, it's going to be falling all at once and quickly, given the deep warm cloud depths and high amount of moisture. Because the soil is hard and not as permeable due to the drought conditions, there is likely to be more runoff than not, making for a higher potential for flash flooding concerns. This is reflected well in the WPC excessive rainfall outlook, which paints areas north of I-80 in a Level 2 (slight risk). Given CAM uncertainty of where the favored convergence zone sets up, decided against a flash flood watch for the level 2 area at this time. However, this will be further analyzed later. Thursday is likely to be a raw day for most of us as the cold front slowly moves through the area. The persistent LLJ will add convergence along the front, meaning POPs are going to remain at "likely" or higher for most of us during the day. Late in the afternoon, there is potential for a new round of strong and severe storms, with a focus on I-80 south. The Storm Prediction Center maintains a Level 1 (marginal risk) for this area in their Day 2 outlook. This will need to be watched closely, as the stronger lift with the shortwave and jet equatorial entrance region will be overhead and will work with the front. Debris from earlier activity is the main thorn in this potential as it could hinder some development, but think the added lift could fire activity regardless. All severe hazards will be in play, especially potential for flash flooding given this area has been hit pretty hard w/ rain in recent weeks. .LONG TERM...(Thursday Night through Tuesday) ISSUED AT 210 AM CDT Wed Jul 14 2021 Key messages: 1. Change in pattern to a more quiet weather period. 2. Temperatures in the 80s return for the weekend. Discussion: Largescale ridging is forecast to move into the area at the beginning of the period. This ridging is forecast to last through the period, bringer quieter weather with it. Guidance has one of the NW flow waves become cutoff south of the area. This cutoff low may lead to chances for pops just south of the area. The placement of this low could change and with it our chance for precip in the extended. Friday looks the 'best' day for precip in the extended with the cold front just south of the area. While we will be north of the surface front, a NW flow wave along with the left entrance region of the jet could be enough for some showers across the area. QPF looks like and should not be all that impactful across the area. From a sensible weather aspect, temperatures are forecast to be in the 80s with current blend Tds just below 70. With the corn, these Tds may be too low. Summer heat and humidity look to be the main story next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1214 PM CDT Wed Jul 14 2021 Showers and thunderstorms are ongoing as of 18Z, impacting near DBQ and MLI. These will continue through 20Z, with a break until this evening. These storms are bringing along MVFR conditions, with IFR in some of the heavier storms. Also, some of the storms this evening can lead to gusts up to 50 KTs and hail. Winds will stay from the south through tonight and tomorrow morning, with gust upwards to 20-25 KTs. Again tomorrow, widespread showers and storms are expected. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Speck SHORT TERM...Speck LONG TERM...Gibbs AVIATION...Gunkel
Hazardous weather outlook, Jul 14, 3:03 AM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 303 AM CDT Wed Jul 14 2021 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-150815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 303 AM CDT Wed Jul 14 2021 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has an enhanced risk for severe thunderstorms along and north of a Freeport, Illinois to Belle Plaine, Iowa line. There is a slight risk as far south as a Mendota, Illinois to Ottumwa, Iowa line. Super cells and organized bowing segments are likely ahead of a slow moving cold front, especially in the afternoon and evening. The main threats will be damaging winds, large hail and isolated tornadoes. There is the potential for flash flooding especially where slow moving thunderstorms move repeatedly over the same areas. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thursday, there is a marginal risk for severe storms south of a Rockford, Illinois to Bloomfield, Iowa line. The main threats will be strong winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and tonight.
In the hours before
Special weather statement, Jul 14, 10:58 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1058 AM CDT Wed Jul 14 2021
IAC019-031-055-087-101-103-105-113-115-139-183-141630-
Henry-Louisa-Buchanan-Cedar-Johnson-Washington-Jones-Delaware-
Muscatine-Jefferson-Linn-
1058 AM CDT Wed Jul 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HENRY...
WESTERN LOUISA...EASTERN BUCHANAN...WESTERN CEDAR...JOHNSON...EASTERN
WASHINGTON...WESTERN JONES...DELAWARE...WESTERN MUSCATINE...
NORTHEASTERN JEFFERSON AND LINN COUNTIES UNTIL 1130 AM CDT...
At 1057 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Aurora to near Wayland. Movement was east
at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Cedar Rapids, Iowa City, Washington, Anamosa, Manchester, West
Branch, Columbus Junction, Mechanicsville, Marion, Coralville, North
Liberty, Hiawatha, Mount Vernon, West Liberty, Robins, Kalona,
Lisbon, Solon, Tiffin and Ely.
This includes the following highways...
Interstate 80 in Iowa between mile markers 234 and 261.
Interstate 380 between mile markers 1 and 34.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Iowa.
LAT...LON 4108 9122 4108 9137 4106 9137 4101 9174
4264 9176 4265 9123
TIME...MOT...LOC 1557Z 249DEG 26KT 4260 9170 4111 9169
DCLocal storm report, Jul 14, 11:08 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1108 AM CDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 2 NNE CEDAR RAPIDS 42.00N 91.66W
07/14/2021 M0.70 INCH LINN IA TRAINED SPOTTER
VERY HEAVY RAIN TOO.
&&Special weather statement, Jul 14, 11:31 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1131 AM CDT Wed Jul 14 2021
ILC085-IAC031-045-055-061-097-105-163-141700-
Jo Daviess-Jackson-Cedar-Scott-Dubuque-Jones-Delaware-Clinton-
1131 AM CDT Wed Jul 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JO
DAVIESS...JACKSON...EASTERN CEDAR...NORTHWESTERN SCOTT...DUBUQUE...
JONES...EASTERN DELAWARE AND WESTERN CLINTON COUNTIES UNTIL NOON
CDT...
At 1131 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Colesburg to near Tipton. Movement was
east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Davenport, Dubuque, Bettendorf, Maquoketa, Tipton, Stanwood,
Eldridge, DeWitt, Asbury, Dyersville, Monticello, Cascade, Epworth,
East Dubuque, Walcott, Farley, Peosta, Long Grove, Lowden and
Wheatland.
This includes the following highways...
Interstate 74 in Iowa near mile marker 1.
Interstate 80 in Iowa between mile markers 263 and 300.
Interstate 280 near mile marker 1.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Iowa.
LAT...LON 4265 9077 4263 9070 4254 9064 4251 9064
4251 9046 4157 9047 4164 9119 4265 9120
4265 9090 4268 9090
TIME...MOT...LOC 1631Z 263DEG 38KT 4261 9121 4180 9115
DCSpecial weather statement, Jul 14, 12:15 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1215 PM CDT Wed Jul 14 2021
ILC085-IAC045-061-097-105-141745-
Jo Daviess-Jackson-Dubuque-Jones-Clinton-
1215 PM CDT Wed Jul 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JO DAVIESS...
JACKSON...DUBUQUE...NORTHEASTERN JONES AND NORTHERN CLINTON COUNTIES
UNTIL 1245 PM CDT...
At 1214 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Balltown to near Lost Nation.
Movement was east at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Dubuque, Clinton, Maquoketa, Galena, Asbury, Bellevue, Epworth, East
Dubuque, Peosta, Preston, Delmar, Lost Nation, Andrew, Charlotte, La
Motte, Menominee, Rickardsville, Sherrill, Welton and Monmouth.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4265 9074 4263 9070 4259 9069 4254 9064
4251 9064 4251 9040 4184 9030 4184 9085
4265 9098 4265 9090 4268 9090
TIME...MOT...LOC 1714Z 259DEG 25KT 4266 9091 4193 9079
DCSpecial weather statement, Jul 14, 1:07 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 107 PM CDT Wed Jul 14 2021 ILC073-131-161-IAC045-163-141845- Rock Island-Mercer-Henry-Scott-Clinton- 107 PM CDT Wed Jul 14 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ROCK ISLAND... NORTH CENTRAL MERCER...NORTHWESTERN HENRY...SCOTT AND SOUTHEASTERN CLINTON COUNTIES UNTIL 145 PM CDT... At 107 PM CDT, radar indicated strong thunderstorms were located along a line extending from Reynolds to near Donahue. Movement was northeast at 45 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Davenport, Moline, Rock Island, Bettendorf, Clinton, East Moline, Silvis, Eldridge, DeWitt, Colona, Milan, Camanche, Le Claire, Coal Valley, Hampton, Port Byron, Walcott, Blue Grass, Buffalo and Andalusia. This includes the following highways... Interstate 74 in Iowa between mile markers 1 and 5. Interstate 80 in Iowa between mile markers 287 and 306. Interstate 80 in Illinois between mile markers 1 and 12. Interstate 74 in Illinois between mile markers 1 and 15. Interstate 88 between mile markers 1 and 2. Interstate 280 between mile markers 1 and 18. Torrential rainfall is also occurring with these storms. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4143 9029 4191 9031 4177 9074 4123 9078 TIME...MOT...LOC 1807Z 236DEG 37KT 4130 9068 4165 9071 Uttech
Special weather statement, Jul 14, 1:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
113 PM CDT Wed Jul 14 2021
ILC015-085-161-177-195-IAC045-097-163-141845-
Rock Island-Whiteside-Jo
Daviess-Carroll-Stephenson-Jackson-Scott-Clinton-
113 PM CDT Wed Jul 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK
ISLAND...NORTHERN WHITESIDE...JO DAVIESS...CARROLL...STEPHENSON...
SOUTHEASTERN JACKSON...NORTHEASTERN SCOTT AND EASTERN CLINTON
COUNTIES UNTIL 145 PM CDT...
At 113 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Apple River to near Clinton.
Movement was east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Clinton, Freeport, Sterling, Rock Falls, Morrison, Mount Carroll,
DeWitt, Camanche, Fulton, Savanna, Lena, Stockton, Lanark, Warren,
Garden Plain, Milledgeville, Preston, Fairhaven, Albany and Hanover.
This includes Interstate 88 between mile markers 26 and 44.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4250 8943 4220 8951 4220 8969 4193 8969
4193 8963 4172 8963 4173 9055 4251 9032
TIME...MOT...LOC 1813Z 268DEG 29KT 4250 9004 4187 9026
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:38 AM CDT | Special Weather Statement | DVN | Buchanan | 37 min |
| Jul 14, 9:32 AM CDT | Special Weather Statement | DVN | Keokuk | 28 min |
| Jul 14, 10:02 AM CDT | Special Weather Statement | DVN | Benton, Iowa, Jefferson, Keokuk, Washington | 28 min |
| Jul 14, 10:28 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Henry, Iowa, Jefferson, Johnson and 1 more | 32 min |
| Jul 14, 10:58 AM CDT | Special Weather Statement | DVN | Delaware, Johnson, Linn, Louisa, Washington | 32 min |
| Jul 14, 11:31 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Dubuque, Jackson, Jones, Scott | 29 min |
| Jul 14, 11:40 AM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson | 35 min |
| Jul 14, 12:15 PM CDT | Special Weather Statement | DVN | Clinton, Dubuque, Jackson | 30 min |
| Jul 14, 12:35 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 40 min |
| Jul 14, 1:07 PM CDT | Special Weather Statement | DVN | Scott | 38 min |
| Jul 14, 6:04 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 41 min |
| Jul 14, 6:25 PM CDT | Tornado Warning | DVN | Buchanan | 50 min |
| Jul 14, 6:32 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 43 min |
| Jul 14, 6:56 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 49 min |
| Jul 14, 6:58 PM CDT | Tornado Warning | DVN | Benton | 47 min |
| Jul 14, 1:47 PM CDT | Special Weather Statement | DVN | Whiteside | 28 min |
| Jul 14, 2:03 PM CDT | Special Weather Statement | DVN | Stephenson | 42 min |
| Jul 14, 2:17 PM CDT | Special Weather Statement | DVN | Henry, Whiteside | 28 min |
| Jul 14, 2:49 PM CDT | Special Weather Statement | DVN | Bureau | 41 min |
| Jul 14, 3:30 PM CDT | Special Weather Statement | DVN | Bureau | 45 min |
| Jul 14, 4:27 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 33 min |
Nearby
Special Weather Statements in Illinois, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.